# SDR CA110111002

- Difficulty date: January 6, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE WHILE INBOUND TO ORLANDO FLA TO PICKUP PASSENGERS.  EXTENSIVE DAMAGE TO ELEVATOR AND FLAP FAIRINGS.
